| Model Number |
VTICM5 12.6 (-4.5/2.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/13/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- health effect- clinical code: 4581- significant reduction of iridocorneal angles.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault, significant reduction of iridocorneal angles, and shallowing of the ac.The lens was explanted and replaced with a shorter length lens and the problem was resolved.Cause of the event was reported as patient related factor.The patient was noted to have a pre-existing condition: keratoconus.